| Model Number |
3789 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
11/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's ipg was unable to communicate with external devices and was deemed inoperable.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the ipg was explanted and replaced.